A New Jersey student whose college, the New Jersey Institute of Technology, requires all students to be fully vaccinated in order to attend classes in the fall became ill within hours of receiving the second dose of Moderna’s COVID vaccine.
The Defender is experiencing censorship on many social channels. Be sure to stay in touch with the news that matters by subscribing to our top news of the day. It’s free.
A 21-year-old New Jersey student suffered severe heart inflammation after receiving his second dose of Moderna’s COVID vaccine. Justin Harrington, whose school required him to get the vaccine in order to attend classes in the fall, experienced flu-like symptoms followed by heart pain within eight to 12 hours of receiving the vaccine.
In an exclusive interview with The Defender, Justin’s father, Timothy Harrington, said his son felt different after the second shot. “Every time his heart beat it hurt and he felt pressure,” Harrington said. “Then he developed heart pain down both arms.”
Harrington said his son, who has no underlying medical conditions, did not experience heart pain with his first dose of the vaccine. On May 24, two days after Justin received the second shot, his father took him to the emergency room at Morristown Memorial Hospital because the symptoms had worsened.
“The physicians weren’t connecting it to the vaccine until I informed the doctors my son just got the vaccine, and shared with them the information I had found on myocarditis,” Harrington said. “I didn’t think the doctors were stupid, but physicians sometimes see with blinders on.”
Physicians checked Justin’s blood levels, which showed high protein numbers. Abnormal scans, including an EKG, led to a diagnosis of myocarditis. Justin was hospitalized for three days while doctors attempted to get the condition under control.